# SDR 07FDEA04967

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 35,621 hours, 19,682 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Part serial: NA
- Condition: Failed
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: L

## Discrepancy

RECEIVED AN AUDIBLE "TOO LOW-GEAR" WNG ON SHORT FINAL.  ALL GEAR INDS SHOWED GREEN/DOWN, SWITCHED TO POS1, REATTEMPT LANDING ALL SYS WORK NORMAL.  ACN RELEASED FOR SVC.    BRIEF INCREASED ALTITUDE AND TERRAIN AWARENESS."   R&R MICROSWITCH 79GB IN REF TO MM 32-00-00-4  ,PERFORMED OPS ON THE NR 2 INDICATION SYSTEM ,CHECKED  NORAML. ITEM CLOSED,A/C OK TO CONT SVC.
